Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 195, NWS North Platte, NE

July 2, 2011Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2011, 10:36 PM CDT for Frontier County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2011, 10:36 PM CDT (03:36 UTC)
Expired
Jul 2, 2011, 11:15 PM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 142 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 10:45 PM CDTHAIL 1.2513 Se Stockville, NEOCCURRED FOR 15 TO 30 MINS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WUUS53 KLBF 030336
SVRLBF
NEC063-030415-
/O.NEW.KLBF.SV.W.0195.110703T0336Z-110703T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1036 PM CDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1115 PM CDT

* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 23 MILES
  SOUTHEAST OF CURTIS...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  FRONTIER COUNTY...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 18 MILE
  MARKER 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4044 10035 4071 10006 4070 9998 4070 9997
      4044 9997 4043 9999 4043 10009 4036 10009
      4034 10011 4034 10026
TIME...MOT...LOC 0336Z 235DEG 20KT 4042 10018
WIND...HAIL 60MPH 1.00IN

$$

KECK
1 follow-up statement
805 
WWUS53 KLBF 030417
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1117 PM CDT SAT JUL 2 2011

NEC063-030427-
/O.EXP.KLBF.SV.W.0195.000000T0000Z-110703T0415Z/
FRONTIER NE-
1117 PM CDT SAT JUL 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRONTIER COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4044 10035 4071 10006 4070 9998 4070 9997
      4044 9997 4043 9999 4043 10009 4036 10009
      4034 10011 4034 10026
TIME...MOT...LOC 0354Z 235DEG 20KT 4047 10007

$$

KECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:21 PM CDT, 7 hours 15 minutes earlier.

Area forecast discussion, Jul 2, 3:21 PM CDT, 7 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT SAT JUL 2 2011

.SYNOPSIS...
CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE EAST ACROSS
SOUTHWEST INTO CENTRAL NEBRASKA GENERATED INITIALLY BY ISENTROPIC
LIFT NEAR THE 310-315K LAYER AND ENHANCED BY DECENT MID LEVEL LAPSE
RATES ALLOWING FOR UPSCALE GROWTH THROUGH THE EARLY AFTERNOON.
CLOUD TOPS HAVE COOLED RECENTLY AND THERE HAS BEEN AN INCREASE IN
LIGHTNING COVERAGE AS WELL...LEADING TO ISOLATED REPORTS OF PEA TO
MARBLE SIZED HAIL. MEANWHILE SHORT WAVE SLIDING EAST ACROSS
NORTHERN WY WILL PUSH INTO THE NORTHERN PLAINS LATER THIS
EVENING...AND IS ENHANCING UPSLOPE/CONVERGENCE IN FAVORED TERRAIN
AREAS FURTHER WEST LEADING TO AN INCREASE IN CUMULUS AND TOWERING
CUMULUS GROWTH OVER THE PAST COUPLE OF HOURS. TEMPERATURES IN THE
MIDDLE PORTION OF NEBRASKA HAVE STRUGGLED DUE TO CLOUD COVER AND
PRECIPITATION...BUT HAVE RISEN TO EXPECTED LEVELS IN THE EASTERN
PANHANDLE AND FURTHER WEST.

&&

.SHORT TERM (TONIGHT THROUGH 12Z MONDAY)...
SHORTWAVE IMPULSE RESPONSIBLE FOR PRODUCING ISOLATED SHOWERS AND
THUNDERSTORMS CONTINUES EAST ACROSS CENTRAL NEBRASKA EARLY THIS
AFTERNOON...WITH CLEARING SKIES NOTED OVER THE FAR EASTERN
PANHANDLE.  EXPECT THE CLEARING TREND FROM WEST TO EAST TO
CONTINUE AS A QUICK SHOT OF SUBSIDENCE TAKES CONTROL BEHIND THE
PASSING WAVE.  HOWEVER THE CLEARING TREND WILL BE BRIEF...AS ANOTHER
WAVE IS PROGRESSIVELY PASSING THROUGH NORTH CENTRAL WYOMING IN NEAR
ZONAL FLOW.  AS THE WAVE DRAWS NEAR...LIFT WILL INCREASE OVER
WESTERN NEBRASKA...WHICH SHOULD SPARK OFF ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THIS EVENING.  THERE REMAINS QUESTIONS ON HOW THE
EARLY CONVECTION WILL AFFECT FUTURE STORM DEVELOPMENT THIS
EVENING...ESPECIALLY EAST OF HIGHWAY 61.  LATEST ANALYSIS WOULD
SUGGEST A MODERATELY UNSTABLE ATMOSPHERE WEST OF HIGHWAY 61...WITH
GREATER THAN 2000 J/KG OF CAPE PRESENT.  EAST WHERE CLOUDS HAVE
REMAINED FOR MUCH OF THE DAY...LESS THAN A 1000 J/KG IS PRESENT.
WITH THE EXPECTANT CLEARING...THE FORECAST CALLS FOR FURTHER
DESTABILIZATION OF THE BOUNDARY LAYER...WHICH WILL AID IN STORM
MAINTENANCE/DEVELOPMENT.  SO A FEW SEVERE STORMS CAPABLE OF LARGE HAIL
AND STRONG WIND GUSTS IS NOT OUT OF THE QUESTION...ESPECIALLY OVER
WESTERN NEBRASKA WHERE THE STEEPEST LOW LEVEL LAPSES RATES WILL
RESIDE.  OTHERWISE THE ONLY OTHER CONCERN IS FOR THE POTENTIAL OF
HEAVY RAINFALL.  MODELS AGREE ON A GENERAL INCREASE OF PWATS TO
GREATER THAN 1.25 INCHES OVER MUCH OF THE CWA...WITH THE GFS
REMAINING THE MOST BULLISH AT GREATER THAN AN INCH AND A HALF.
STORMS WOULD HAVE THE CAPABILITY OF HEAVY RAINFALL...BUT EXPECTANT
STORM MOVEMENT REMAINS QUICK ENOUGH TO LESSEN THE CONCERN.

SUNDAY IS LOOKING TO BE A PLEASANT DAY...WITH THE EXCEPTION
OF LINGERING SHOWERS FROM THE PASSING NORTHERN PLAINS SHORTWAVE OVER
THE FAR NORTHEAST.  WILL MAINLY FOLLOW GUIDANCE WITH HIGHS IN THE
80S OVER THE FAR NORTHEAST.  ACROSS THE SANDHILLS AND FAR
SOUTHWEST...CLEAR SKIES AND WARMING H85 TEMPERATURES TO 30C SHOULD
ALLOW FOR TEMPERATURES IN THE LOW TO MID 90S.

.LONG TERM (MONDAY THROUGH SATURDAY)...
LONGER TERM PATTERN DOMINATED PRIMARILY BY BROAD UPPER RIDGE
CENTERED OVER THE SOUTHWEST/SOUTHERN ROCKIES THROUGH THE END OF THE
WEEK. MODELS HAVE HANDLED THIS SIMILARLY AS MIGHT BE EXPECTED IN A
TYPICAL SUMMERTIME WEAK UPPER FLOW PATTERN...BUT DAY TO DAY DETAILS
REMAIN DIFFERING. INITIAL HEIGHT RISES BEHIND EXITING POTENT SHORT
WAVE THIS WEEKEND WILL ALLOW FOR PREVAILING SUBSIDENCE THROUGH THE
DAY MONDAY BEFORE NEXT SHORT WAVE FLATTENS THE RIDGE ACROSS THE
NORTHERN PLAINS. ASSOCIATED FRONTAL SYSTEM WILL HAVE A STRONG
INITIAL PUSH INTO THE NORTHWESTERN PORTION OF NEBRASKA MONDAY
EVENING AND SHOULD SERVE AS GOOD FOCUS FOR TSRA DEVELPOMENT THERE
MONDAY EVENING AND SLIDING EAST-SOUTHEAST OVERNIGHT INTO TUESDAY.
TEMPERATURES WILL WARM SIGNIFICANTLY IMMEDIATELY EAST OF THE FRONT
MONDAY AFTERNOON WITH SOUTH TO SOUTHWEST WINDS. HOWEVER...FURTHER
EAST HAVE TEMPERED MAX TEMPERTURES SOMEWHAT WITH SOUTHEAST COMPONENT
TO WINDS DESPITE FULL SUNSHINE. THIS WILL ALSO ALLOW SURFACE DEW
POINTS TO REMAIN INTO THE MID TO UPPER 60S IN THE SOUTHWEST TO LOWER
70S IN THE NORTHEASTERN PORTION OF THE FORECAST AREA SO WILL HAVE TO
MONITOR FOR HEAT ADVISORY POTENTIAL. OTHERWISE HAVE INCREASED PRECIP
CHANCES MONDAY NIGHT IN THE NORTHERN PORTION OF THE AREA.

THE AFOREMENTIONED FRONT WILL HAVE A TOUGHER TIME PROGRESSING
SOUTHWARD TUESDAY AS IT GETS LEFT BEHIND BY THE UPPER SYSTEM
PROGRESSING EAST ACROSS THE NORTHENR PLAINS. WITH THE FRONT IN THE
AREA THROUGH MID WEEK...THUNDERSTORM CHANCES WILL ALSO REMAIN INTHE
FORECAST. IN ADDITION...DEEP MOISTURE WILL ALSO REMAIN ON THE HIGH
SIDE WITH MODELS SUGGESTING PRECIPITABLE WATER VALUES ABOVE THE 75TH
PERCENTILE COMPARED TO THE LONG TERM MEAN VALUES FOR SOUTHWEST
NEBRASKA...AND AT TIMES APPROACHING 2 STANDARD DEVIATIONS ABOVE THE
MEAN. THIS MEANS THAT WITH THE STATIONARY FRONT...HIGH MOISTURE IN
PLACE AND SEVERAL SUBTLE SHORT WAVES MOVING THROUGH THE BROAD WEST
TO NORTHWEST FLOW THAT A HEAVY RAIN THREAT WILL DEVELOP...DEPENDING
ON CONVECTIVE TYPE AND COVERAGE THROUGH THE PERIOD. TEMPERATURES
WILL BE HELD DOWN DUE TO CLOUD COVER AND PRECIP THROUGH MID WEEK.

TOWARD THE END OF THE PERIOD...A DEVELOPING TROUGH OFF THE PAC
NORTHWEST COAST WILL PUSH THE RIDGE AXIS FURTHER EAST INTO THE HIGH
PLAUINS WHICH SHOLD BEGIN TO LIMIT TSRA POTENTIAL SOMEWHAT...BUT
ALSO INCREASE TEMPERATURES IN WESTERN AREAS.

&&

.AVIATION...
ONGOING CLUSTER OF THUNDERSTORMS WILL CONTINUE TO AFFECT THE LBF
TERMINAL EARLY THIS AFTERNOON...WITH ADDITIONAL DEVELOPMENT POSSIBLE
OVERNIGHT AT BOTH LBF AND VTN TERMINALS. A POTENT WAVE IS PUSHING
EAST OUT OF WYOMING TOWARD THE NORTHERN PLAINS.  LIFT WILL INCREASE
OUT AHEAD OF THE WAVE TO PROMOTE STORM DEVELOPMENT.  HOWEVER THE
QUESTION REMAINS HOW MUCH THE ONGOING STORMS/STRATUS WILL
DELAY/AFFECT STORMS LATER TONIGHT.  CURRENT THINKING IS THAT THE
ATMOSPHERE WILL RECHARGE LATER...EVENTUALLY...WITH SUFFICIENT
INSTABILITY IN PLACE TO PRODUCE STORMS...SOME OF WHICH MAY BE
SEVERE.  FOR THE TAF FORECAST...WILL RETURN THE MENTION OF -TSRA TO
THE LBF TERMINAL AFTER 00Z TONIGHT...BUT WILL ONLY INCLUDE THE CB
QUALIFIER FOR VTN AS MOST OF THE HEAVY ACTIVITY SHOULD REMAIN OVER
WESTERN AND SOUTHWESTERN NEBRASKA.  HOWEVER...THE 02.12Z GFS WOULD
SUGGESTS CLUSTERS OF STORMS TO PUSH ACROSS MUCH OF THE SANDHILLS BY
06Z...SO TRENDS WILL HAVE TO BE WATCHED.  OTHERWISE...THE POTENTIAL
FOR LOWER CEILINGS AND/OR VISIBILITY RESTRICTIONS WILL BE POSSIBLE
EARLY TOMORROW MORNING AS WEAK SOUTHEASTERLY FLOW WILL COMBINE WITH
A MOIST BOUNDARY LAYER TO PRESENT THE POSSIBILITY OF FOG OR LOW
STRATUS.

&&

.HYDROLOGY...
RELEASES FROM LAKE MCCONAUGHY WILL BE LOWERED AS IRRIGATION DEMANDS
INCREASE FURTHER UPSTREAM AND MOUNTAIN SNOWMELT WANES. BY MONDAY
THE NORTH PLATTE RIVER STAGE IS EXPECTED TO DROP TO 6.8 FEET...THOUGH
MAJOR FLOODING WILL CONTINUE ON THE NORTH PLATTE RIVER AT NORTH
PLATTE. IN ADDITION...MINOR FLOODING CONTINUES AT LEWELLEN AND
BRADY AS WELL. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE
TONIGHT ACROSS WESTERN AND SOUTHWEST NEBRASKA...INCLUDING THE
INTERSTATE 80 CORRIDOR...THAT COULD RESULT IN ISOLATED HEAVY
RAINFALL WHICH WOULD LEAD TO INCREASED RUNOFF. THE ADDITIONAL
RAINFALL COULD RESULT IN SLIGHT FLUCTUATIONS ON THE NORTH PLATTE
RIVER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

EXTENDED...JWS
SHORT TERM/AVIATION...JACOBS
Hazardous weather outlook, Jul 2, 3:58 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CDT SAT JUL 2 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-032100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
358 PM CDT SAT JUL 2 2011 /258 PM MDT SAT JUL 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL
NEBRASKA THROUGH THE EVENING AND WILL HAVE THE POTENTIAL TO
PRODUCE BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS TO 40 MPH.
AN ISOLATED STORM MAY PRODUCE LARGE HAIL THOUGH WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED WITH THE THESE THUNDERSTORMS.

LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS...THERE IS A
POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT...SOME OF WHICH
MAY BE SEVERE. AN UNSTABLE ATMOSPHERE WILL EXIST ACROSS THE
EASTERN PANHANDLE WHICH WILL ALLOW STORMS THAT FORM FURTHER WEST
TO CONTINUE TO BE STRONG TO SEVERE INTO SOUTHWEST NEBRASKA LATER
TONIGHT AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LINGERING THUNDERSTORMS WILL PUSH SLOWLY ACROSS NORTH CENTRAL
NEBRASKA SUNDAY MORNING INTO EARLY AFTERNOON BUT SEVERE WEATHER IS
NOT EXPECTED.

MONDAY NIGHT...A COLD FRONT WILL ENTER NORTHWEST NEBRASKA. AHEAD
OF THIS FEATURE...VERY WARM TEMPERATURES AND PLENTY OF LOW LEVEL
MOISTURE WILL ALLOW THE ATMOSPHERE TO BECOME VERY UNSTABLE BY LATE
AFTERNOON ACROSS THE EASTERN PANHANDLE. THUNDERSTORM DEVELOPMENT
WILL BE POSSIBLE ALONG THE FRONT WEST OF A LINE FROM VALENTINE TO
BIG SPRINGS LATE MONDAY AFTERNOON AND MONDAY EVENING...SOME OF
WHICH MAY BECOME SEVERE. THESE STORMS ARE EXPECTED TO MOVE EAST
INTO NORTH CENTRAL AND PORTIONS OF SOUTHWEST NEBRASKA OVERNIGHT
MONDAY INTO TUESDAY MORNING.

THROUGH MID WEEK...AN ACTIVE WEATHER PATTERN WILL CONTINUE. STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH
THURSDAY...HOWEVER THE MAIN THREAT WITH ANY THUNDERSTORMS THAT
FORM WILL BE HEAVY RAIN. A DECREASE IN THUNDERSTORM ACTIVITY IS
EXPECTED TOWARD FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN THE EASTERN PANHANDLE
AND PORTIONS OF SOUTHWEST NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JWS

In the hours before

Special weather statement, Jul 2, 6:57 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM CDT SAT JUL 2 2011

NEZ069-070-030045-
CHASE NE-HAYES NE-
557 PM MDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND SOUTHERN
CHASE COUNTIES UNTIL 645 PM MDT/745 PM CDT/...

AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHAMPION...OR 6 MILES WEST OF IMPERIAL...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
IMPERIAL AROUND 610 PM MDT.
ENDERS AND ENDERS RESERVOIR STATE RECREATION AREA AROUND 625 PM MDT.
WAUNETA AROUND 645 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

KECK

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.